Translator Disclaimer
November 2001 Optimal scaling for various Metropolis-Hastings algorithms
Gareth O. Roberts, Jeffrey S. Rosenthal
Statist. Sci. 16(4): 351-367 (November 2001). DOI: 10.1214/ss/1015346320

Abstract

We review and extend results related to optimal scaling of Metropolis–Hastings algorithms. We present various theoretical results for the high-dimensional limit. We also present simulation studies which confirm the theoretical results in finite-dimensional contexts.

Citation

Download Citation

Gareth O. Roberts. Jeffrey S. Rosenthal. "Optimal scaling for various Metropolis-Hastings algorithms." Statist. Sci. 16 (4) 351 - 367, November 2001. https://doi.org/10.1214/ss/1015346320

Information

Published: November 2001
First available in Project Euclid: 5 March 2002

zbMATH: 1127.65305
MathSciNet: MR1888450
Digital Object Identifier: 10.1214/ss/1015346320

Subjects:

Rights: Copyright © 2001 Institute of Mathematical Statistics

JOURNAL ARTICLE
17 PAGES


SHARE
Vol.16 • No. 4 • November 2001
Back to Top